MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-87215A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A peritoneal dialysis (pd) patient reported the cycler prompted with m31 - air detected in cassette warnings during fill 5 of 5 of treatment.A fluid leak was discovered leaking from the patient line.Fluid was not discovered in the pump module area or or on the external of the cassette.The patient stated when the cycler warnings first occurred the patient touched the patient line and it felt a little bit wet and that was it.The cycler warnings occurred prior to the leak.The patient was advised to re-setup the cycler with all new supplies for the next treatment and to contact pd support if any issues occurred.Upon follow-up, the peritoneal dialysis registered nurse (pdrn) confirmed the patient's reported fluid leak event and stated a tubing leak was observed from a tubing line outside the cassette door.Fluid did not come in contact with the cycler and no fluid was noted within the pump module area, and the cassette remained dry.The pdrn stated the patient was trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed and was able to drain manually and completed peritoneal dialysis treatment on the night of the reported event.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient is continuing peritoneal dialysis therapy using the cycler with no further issues.The liberty cycler set used by the patient was discarded and was no longer available to return for physical evaluation by the manufacturer.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
LIBERTY CYCLER SET, SINGLE PATIENT CONN
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key22800706
Report Number0008030665-2025-01879
Device Sequence Number18335781
Product Code KDJ
UDI-Device Identifier00840861102709
UDI-Public00840861102709
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-87215A
Device Lot Number24PR08077
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER; PD SOLUTION; PD SOLUTION
Patient Age53 YR
Patient SexFemale
Patient Weight89 KG